# SDR CALA2017040700906

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 68,012 hours, 26,006 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Unsecure
- Location: L2 Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PAX DOOR ESCAPE RELEASE OPS CHECK,  FOUND THE L2 DOOR SLIDE ARM LIGHT ON WHILE HANDLE IN UNARMED.   DISCOVERED A CONNECTOR IMPROPERLY CONNECTED.  CONNECTED THE CONNECTOR PROPERLY IAW AMM 52-13-00-710-001.
